# SDR F3LA2015041501129

- Difficulty date: April 12, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 36,481 hours, 18,280 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005100740
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 36,481 hours, 18,280 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

REFERENCE LOG PAGE 802478 ITEM NR 1.  AIR TURN BACK AT 14:55 Z HYD RESERVOIR LOW LEVEL. YELLOW HYD QTY WENT TO ZERO JUST AFTER TAKEOFF.  R & R HYD PRESS LINE, PN D2901005100740 & AFT CLAMP BLOCK PN D2901013500000.
